MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hot pack broke when being activated, some contents, powdery, bead like spilled on staff's clothes and were brushed off, no injury, patient was not involved.Bag broke on a diagonal at the top left corner, staff indicated they were following package directions for use when event occurred.

Brand Name
CARDINAL HEALTH
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key20662033
Report Number20662033
Device Sequence Number7305026
Product Code IMD
UDI-Device Identifier10192253061208
UDI-Public(01)10192253061208
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberVN23145-78
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/03/2024